# SDR SWIA200413257

- Difficulty date: April 30, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 2,192 hours, 1,992 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1346
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: C
- Nature of condition: F, L
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 INOP.  CLEANED STAB 2 ENGAGE SWITCH AND REPLACED HSTCU.  OPS CHECKS GOOD.
